American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Isaac Pesenson. A sampling theorem on homogeneous manifolds. Trans. Amer. Math. Soc. 352 (2000) 4257-4269. MR 1707201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Antonios D. Melas. A Liouville type theorem for the Schrödinger operator. Proc. Amer. Math. Soc. 127 (1999) 3353-3359. MR 1623036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. M. Oleinik. On the essential self-adjointness of the general second order elliptic operators. Proc. Amer. Math. Soc. 127 (1999) 889-900. MR 1468201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wilfried H. Paus. Sum of squares manifolds: The expressibility of the Laplace-Beltrami operator on pseudo-Riemannian manifolds as a sum of squares of vector fields. Trans. Amer. Math. Soc. 350 (1998) 3943-3966. MR 1443201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Li, Luen-fai Tam and DaGang Yang. On the elliptic equation $\Delta u+ku-Ku^p=0$ on complete Riemannian manifolds and their geometric applications. Trans. Amer. Math. Soc. 350 (1998) 1045-1078. MR 1407497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bruno Bianchini and Marco Rigoli. Nonexistence and uniqueness of positive solutions of Yamabe type equations on nonpositively curved manifolds. Trans. Amer. Math. Soc. 349 (1997) 4753-4774. MR 1401514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Qi S. Zhang. Nonlinear parabolic problems on manifolds, and a nonexistence result for the noncompact Yamabe problem. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 45-51. MR 1447067.
Abstract, references, and article information   
View Article: PDF

[8] Chad Scott. $L\sp p$ theory of differential forms on manifolds . Trans. Amer. Math. Soc. 347 (1995) 2075-2096. MR 1297538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Li and Gang Tian. On the heat kernel of the Bergmann metric on algebraic varieties . J. Amer. Math. Soc. 8 (1995) 857-877. MR 1320155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marc Sanders. Classifying spaces and Dirac operators coupled to instantons . Trans. Amer. Math. Soc. 347 (1995) 4037-4072. MR 1311915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vladimir Ya. Lin and Yehuda Pinchover. Manifolds with group actions and elliptic operators. Memoirs of the AMS 112 (1994) MR 1230774.
Book volume table of contents   


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia